A note on the law of large numbers for fuzzy variables

Robert Fullér, Eberhard Triesch

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This short note gives a counterexample showing that Williamson's theorem on the law of large numbers for fuzzy variables under a general triangular norm extension principle is not valid.

Original languageEnglish
Pages (from-to)235-236
Number of pages2
JournalFuzzy Sets and Systems
Volume55
Issue number2
DOIs
Publication statusPublished - Apr 26 1993

    Fingerprint

Keywords

  • Fuzzy numbers
  • law of large numbers
  • t-norm extension principle

ASJC Scopus subject areas

  • Logic
  • Artificial Intelligence

Cite this